Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Generalized flag manifolds bound equivariantly


Author: Harsh V. Pittie
Journal: Proc. Amer. Math. Soc. 47 (1975), 263-264
DOI: https://doi.org/10.1090/S0002-9939-1975-0353342-8
MathSciNet review: 0353342
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: Given a compact, connected lie group $ G$ and a maximal torus $ T$, we give a simple, explicit construction of a $ G$-manifold $ M$ which bounds the homogeneous space $ G/T$ equivariantly.


References [Enhancements On Off] (What's this?)

  • [1] A. Borel and F. Hirzebruch, Characteristic classes and homogeneous spaces, Amer. J. Math. 80 (1958), 458-538. MR 21 #1586. MR 0102800 (21:1586)
  • [2] J.-P. Serre, Algèbres de Lie semi-simples complexes, Benjamin, New York, 1966. MR 35 #6721. MR 0215886 (35:6721)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0353342-8
Keywords: Compact lie group, maximal torus, cobordism
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society